# SDR QXEA2011010500001

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION FOUND AT FS 310.00 FROM STR 27 TO STR 26 LT ON FRAME ATTACH FLANGE.  BLENDED CORROSION IAW SRM 51-21-06-00.  BLENDED AREA WITHIN LIMITS OF SRM 53-21-06.   TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-00, 51-25-06-00 AND 51-25-16-00.  APPLIED AV-25 IAW SRM 51-21-11-00.
